Compact linear mappings between interpolation spaces. (English) Zbl 0128.35204

Full Text: DOI


[1] Cotlar, M., Continuity conditions for potential and Hilbert operators. Cursos y Seminarios de Matemática, Fasc. 2, Buenos Aires (1959). (Spanish.) · Zbl 0094.10101
[2] Krasnoselski, M. A., On a theorem of M. Riesz. Dokl. Akad. Nauk131, 246–248 (1959).
[3] Lions, J. L., Sur les espaces d’interpolation; dualité. Math. Scand.9, 147–177 (1961). · Zbl 0103.08102
[4] Lions, J. L. andPeetre, J., Sur une classe d’espaces d’interpolation. To appear in Inst. Hautes Études Sci. Publ. Math.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.